Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Irregular periods with light flow, breast tenderness, frequent headaches, fluctating weight. Tubes tied and cut. Cause?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5625 Questions
I'm 29 and I had my tubes cut, tied and burnt 4 years ago. I have been having irregular periods, hot flushes, tender breasts and head aches more frequent. My period also has been going from extremely heavy to light. Also my weight has been fluctuating. Any ideas what could be happening to me
Posted Sun, 26 May 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 1 hour later
Thanks for your query.
You seem to be having post tubal ligation syndrome.
Post-tubal ligation syndrome includes pain during intercourse, aching lower back, premenstrual tension syndrome, difficulty in menstruating, uterine hemorrhage, and absence of menstruation.
The syndrome is caused by blood circulation problems in and around the Fallopian tubes and ovaries, pressure on nerves, and intrapelvic adhesion.
Differentiating between this syndrome and endometritis during diagnosis and differentiating between functional hemorrhage due to hormonal abnormality and anatomical hemorrhage due to polyp or tumor is very important.
Since the symptoms of this syndrome are mild, simple symptomatic treatment is sufficient in most cases. In some cases, however, desquamation surgery or reversal of tubal ligation may be necessary.

Please consult your gynecologist for proper diagnosis, testing and appropriate treatment.
Take care, and feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor